drupal analytics

 Transcripts - MTgyMzcx

QI am suffering from abdominal tuberculosis and I have been taking akt medicines from past 5 months.Firstly, I was suggested to take akt 4 for three months and during this period I had knee and ankle joint pain and swelling but now the problem i resolved .Now, I have been prescribed akt 3 and I have been taking this medicine from past 40 days,From the past 20 fays I am having a regular abdominal pain which has become severe now, sometimes a fever,gastric problem.loss of appetite ,heart burn sensation, body ache.I am also taking Pantacid DSR. and Benadon along with akt medicines as prescribed by a doctor. Please do suggest the best possible means to cope with the illness,(2011-10-20)
AIsonex contains Isoniazid (INH) and its side effects include nausea, vomiting, allergic reactions, vision disturbances, liver disorders and blood disorders. Pyridoxine (vit B6) supplementation is required along with INH. Intermittent use of ATT increases the risk of development of resistance by the TB bacilli, and the reason why a combination of drugs is used for treatment is to prevent the emergence of multidrug-resistant strains. KIndly check for any liver disorders
QI am also confused about the dietary plan for me.As due to the increase in the uric acid I was advised not to take highly nutritional diet.Now my uric acid level is controlled.Do I have to follow the same regime?(2011-10-20)
ARegime should not be changed. It is preventive way to have uric acid under control .
QEven though I am taking medicines properly my health is not improving.The latest USG report say " 1.Multiple enlarged hypoechoicmesentric para-aortic lymphadenopathynoted, largest one measures 46X33 mm. 2. Mild ascites " What might be the cause of ascites and what should be done to cure this. Previouslythe largest node measured 71X21mm.(2011-10-20)
AThe best way now with little Ascitis is to take consultation of Gastro enterologist and do the biospy again from different lymph nodes enlargemnt
Qfrom the last 1 year with a mild painandaswelling at lowerThe pstarted right side of the abdomen,occasional fever.U.S.G suggested a multiple enlarged hypoechoic meserntri lymphadenopathy with largest node measuring 17X21mm.U.S.G guided F.N.A.C shows suggestive of tubercular lymphadentis.C.T, suggeats Abdominal Koch's. Doctor's advice AKT-4,Tab Benadon,Tab A to Z, Tab Aciloc RD. These medicines were taken for 3 months. At the end of three month's medication I hada problem regarding my knee and ankle joint pain and swelling too. This was due to the increased level of Uric Acid in the body.The doctor suggested to take control on diets and asked not to take highly nutritional diets like meat, some pulses etc. The Uric acid was controlled and its normal now. After completing the 3 months of medication the doctor suggested AKT-3, Benadon, Livololin.The fourth month of medicine was good as I did't have any such problems but at the end of 4 month's medication I started having severe abdominal pain,ocassional fever, weakness, heart burn sensation and these problems are still bothering me.After completion of 4 month's medication doctor asked to do a TB_G, TB_M, TB_A test and reports are as follows : (TB)- IgG-0.79 OD Ratio (TB)- IgM-0.96 OD Ratio (TB)- IgA-0.61 OD Ratio Still I am having AKT-3 but I am having problems like Anorexia, Nausia,regular abdomen pain. Doctor Suggested Cap Pantocid DSR, Buseopan plus, Syr Alixer Neogardin. The pain has become more severe and I was taking Calpol-T but presently I visited to another doctor and he has suggested me to take Pantop-D, Sucraflate.I am thinking of visiting a gastroenterologist for my problem would that be nice? Please do suggest I am sending this mail with roblem a great hope and faith in you.Kindly,do reply to my queries.(2011-10-20)
AThe right decicision at this junction is to better have a Gastro enterologist check and repeat the biopsy .

 e-Consult   


 Sponsored Products

  Health Info

  News Letter

  Find a Doctor


  For Doctor